Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 103, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 5, 2018, 4:55 PM EDT for Fulton County, Montgomery County, Saratoga County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2018, 4:55 PM EDT (20:55 UTC)
- Expired
- Sep 5, 2018, 5:49 PM EDT
- In force
- 54 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Montgomery County, NY, Saratoga County, NY
The radar
The Albany radar (KENX), 49 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
607
WUUS51 KALY 052055
SVRALY
NYC035-057-091-052200-
/O.NEW.KALY.SV.W.0103.180905T2055Z-180905T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
455 PM EDT WED SEP 5 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Central Saratoga County in east central New York...
Southeastern Fulton County in eastern New York...
East central Montgomery County in eastern New York...
* Until 600 PM EDT.
* At 455 PM EDT, a severe thunderstorm was located over Broadalbin,
or near Gloversville, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Hagaman around 505 PM EDT.
Galway around 515 PM EDT.
Rock City Falls around 530 PM EDT.
Milton, Ballston Spa and North Ballston Spa around 535 PM EDT.
Saratoga Springs and Round Lake around 545 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4321 7371 4292 7371 4293 7401 4295 7406
4296 7409 4294 7409 4295 7433 4315 7434
TIME...MOT...LOC 2055Z 268DEG 24KT 4305 7423
HAIL...0.75IN
WIND...60MPH
$$
JEC2 follow-up statements
961
WWUS51 KALY 052139
SVSALY
Severe Weather Statement
National Weather Service Albany NY
539 PM EDT WED SEP 5 2018
NYC035-057-052148-
/O.CAN.KALY.SV.W.0103.000000T0000Z-180905T2200Z/
Fulton NY-Montgomery NY-
539 PM EDT WED SEP 5 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FULTON AND EAST
CENTRAL MONTGOMERY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4321 7371 4292 7371 4293 7400 4296 7409
4298 7410
TIME...MOT...LOC 2138Z 268DEG 24KT 4306 7383
$$
NYC091-052200-
/O.CON.KALY.SV.W.0103.000000T0000Z-180905T2200Z/
Saratoga NY-
539 PM EDT WED SEP 5 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL SARATOGA COUNTY...
At 538 PM EDT, a severe thunderstorm was located over Milton, or over
Saratoga Springs, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
central Saratoga County, including the following locations...
Maltaville, Holsapple Corners, Gurn Spring, Malta Ridge, Francis
Corners, Milton Center, Kings Station, West Milton, Greenfield Center
and Malta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4321 7371 4292 7371 4293 7400 4296 7409
4298 7410
TIME...MOT...LOC 2138Z 268DEG 24KT 4306 7383
HAIL...0.75IN
WIND...60MPH
$$
JEC655
WWUS51 KALY 052149
SVSALY
Severe Weather Statement
National Weather Service Albany NY
549 PM EDT WED SEP 5 2018
NYC091-052159-
/O.CAN.KALY.SV.W.0103.000000T0000Z-180905T2200Z/
Saratoga NY-
549 PM EDT WED SEP 5 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SARATOGA COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4321 7371 4292 7371 4293 7400 4296 7409
4298 7410
TIME...MOT...LOC 2146Z 268DEG 24KT 4306 7373
$$
JECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 4:35 PM EDT, 20 minutes earlier.
Area forecast discussion, Sep 5, 4:35 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Albany NY
435 PM EDT Wed Sep 5 2018
.SYNOPSIS...
Hot and humid weather will continue into tomorrow. A
cold front will approach tonight into Thursday, bringing scattered
showers and thunderstorms. It will turn cooler and much less humid
behind the front, with seasonable temperatures and dry weather for
Friday.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 324 PM today, the Albany International Airport hit a new
record high temperature of 92 degrees. This breaks the old
record of 91 degrees set back in 1973. It is also the 19th day
this year that the airport has hit at least 90 degrees.
A hot and humid airmass will continue its hold on the region
through the overnight period. Currently, temperatures range from
the low 80s to low 90s with dew points in the upper 60s to low
70s. Our normal high temperature at Albany is 77 degrees. This
abnormally warm airmass is due to a ridge of high pressure
sitting over the mid-Atlantic region but will gradually depart
overnight as a frontal boundary approaches our region from
Canada. Overnight lows are expected to remain fairly mild and
closer to our normal high than our normal low of 56, with
readings in the upper 60s to lower 70s.
A few showers are present in the Mohawk Valley but remain sub-
severe with some lightning and heavy rainfall potential. These
showers/storms will generally track east over the next few hours
and will remain isolated at best. The remainder of the area
should remain dry through at least this evening.
Tonight, forcing for ascent increases as stronger height falls
and a surface cold front approach. However, most of the area
should remain dry for the overnight period. Some scattered
showers and storms may be possible across the Dacks, Mohawk
Valley, and northern Lake George-saratoga region through dawn.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
...A heat advisory has been issued for Eastern Ulster and
Dutchess counties in New York and Litchfield county in
Connecticut from 11 am to 7 pm Thursday...
A surface cold front will approach and move through the region
on Thursday with the main forecast challenge determining severe
weather potential. Ahead of this front, some shower activity may
be present across the northern portions of the forecast area
during the morning hours. The latest CAMS indicate storm
development across the southern portions of NY and western New
England during the early and mid afternoon, with a very moist
boundary layer in place. It is also near or just south of where
the mid-upper flow associated with strong westerlies appear to
be. For these reasons, the Storm Prediction Center has placed
points along and south of Albany in a Marginal Risk for Severe
Weather for Thursday with damaging wind gusts being the primary
threat.
Thursday night, the cooler and drier airmass will continue to filter
into the region as a sprawling surface high centered over the
western Great Lakes expands eastward. Will likely see some low
50s over northern zones for lows, while the Mid Hudson Valley
will likely remain in the low to mid 60s..
Friday into Friday night, the surface front will stall well south
of our forecast area, but midlevel moisture may still result in
some cloud cover over the Mid Hudson Valley and Litchfield
Hills. Kept the forecast mostly dry as low-level northerly flow
will likely result in a dry layer. A couple sprinkles can't be
ruled out across far southern NY. Otherwise, it will finally
return to seasonable temperatures with comfortable humidity
values thanks to northerly flow draining from the high over
central Canada.
Saturday may actually feel chilly compared to the weather we
have been experiencing with high temperatures only expected to
reach the mid 60s to low 70s by the afternoon. Overnight lows
will drop well below seasonable values, in the low 40s to low
50s. Some spots in the high terrain may even dip into the 30s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The long term forecast period will begin with high pressure to the
North and a low pressure system approaching from the Midwest. High
pressure will attempt to build back into the region by the end of
the period.
Sunday...High pressure to our North will keep conditions dry with
clouds increasing from South to North throughout the day.
Temperatures will be seasonably cool with light northeast flow in
place. Highs will be in the 60s at most locations with the highest
elevations seeing highs in the upper 50s. Lows Sunday night will be
in the upper 40s to low 50s.
Monday through Wednesday...A low pressure system will be approaching
from the Ohio Valley on Monday with a warm front extending eastward
and approaching our region from the south. Showers and thunderstorms
will be possible throughout the day Monday but instability looks
limited (highs in the upper 60s with low DPs). Eastern New York and
western New England will remain in the warm sector through much of
Tuesday keeping temperatures warm in the 70s and a chance for
continued showers and thunderstorms. The low pressure will depart to
our Northeast heading into Wednesday with high pressure on its
heals. There will be a slight chance for some lingering showers
Wednesday morning before conditions clear out later in the day.
Highs on Tuesday and Wednesday will be in the upper 70s with lows in
the upper 50s to low 60s.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
High pressure will continue sliding off the southern New England
coast this afternoon and tonight. A cold front will settle
southward across the region during Thursday.
Mainly VFR conditions are expected through sunset. The one
exception would be if any isolated showers/thunderstorms pass
over a TAF site. At this time, it appears that this possibility,
albeit small, would be best at KGFL through early this evening.
For tonight, some patchy haze/fog could result in localized MVFR
Vsbys, except for a possibility of IFR Cigs at KPSF between
roughly 08Z-12Z/Thu.
As the cold front settles southward, isolated to scattered
showers may precede/accompany its passage between 14Z-18Z/Thu.
Some thunderstorms could affect KALB/KPSF after 16Z/Thu, and
KPOU toward or after 18Z/Thu.
Winds will be south to southwest at 5-10 KT this afternoon and
tonight, then shift into the west to northwest at 8-12 KT late
Thursday morning.
Outlook...
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.FIRE WEATHER...
Hot and humid weather will continue through tonight. A cold
front will approach tonight into Thursday resulting in scattered
showers and thunderstorms. It will turn cooler and much drier
behind the front for Friday as winds turn northerly.
&&
.HYDROLOGY...
An approaching cold front will bring scattered showers and
thunderstorms tonight into Thursday. With the front being fairly
progressive, basin average QPF is generally less than half an
inch, although brief locally heavy downpours are possible in
thunderstorms. Dry weather will return again Friday and
Saturday.
Mainstem rivers and streams will generally hold steady or slowly
fall through the rest of the week.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.CLIMATE...
As of 324 PM today, the Albany International Airport hit a new
record high temperature of 92 degrees. This breaks the old
record of 91 degrees set back in 1973.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory from 11 AM to 7 PM EDT Thursday for CTZ001-013.
NY...Heat Advisory until 8 PM EDT this evening for NYZ038>041-043-
048>050-052-053-059-060-064>066-083-084.
Heat Advisory from 11 AM to 7 PM EDT Thursday for NYZ064>066.
MA...None.
VT...Heat Advisory until 8 PM EDT this evening for VTZ015.
&&
SYNOPSIS...Thompson/JLV
NEAR TERM...JLV
SHORT TERM...Thompson/JLV
LONG TERM...Cebulko
AVIATION...KL
FIRE WEATHER...Thompson/JLV
HYDROLOGY...Thompson/JLV
CLIMATE...JLVHazardous weather outlook, Sep 5, 4:45 PM EDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 445 PM EDT Wed Sep 5 2018 MAZ001-025-NYZ032-033-042-047-051-054-058-061-063-082-VTZ013-014- 071200- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Northern Warren-Schoharie-Western Albany-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Northern Fulton- Bennington-Western Windham- 445 PM EDT Wed Sep 5 2018 This Hazardous Weather Outlook is for western Massachusetts, the southern Adirondacks, Schoharie Valley, Helderbergs, eastern Catskills, and northern and central Taconics of eastern New York and Bennington and western Windham Counties in southern Vermont. .DAY ONE...Tonight. Isolated to scattered thunderstorms are possible this afternoon and evening over the southern Adirondacks and eastern Catskills. A couple of these storms could produce gusty winds. There is a chance of thunderstorms for most areas tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms on Thursday. There is a marginal risk for severe weather with isolated damaging wind gusts possible mainly south of the Capital District. There is also a chance for thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ064>066-071200- Eastern Ulster-Western Dutchess-Eastern Dutchess- 445 PM EDT Wed Sep 5 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for Eastern Ulster and Dutchess counties in New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Isolated to scattered thunderstorms are possible this afternoon and evening over the Mohawk Valley. A couple of these storms could produce gusty winds. There is a chance of thunderstorms for most areas tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a marginal risk for severe weather Thursday with isolated damaging wind gusts possible mainly south of the Capital District. There is also a chance for thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ038>041-043-048>050-052-053-059-060-083-084-VTZ015-071200- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Washington-Western Schenectady-Eastern Schenectady- Southern Saratoga-Eastern Albany-Western Rensselaer-Eastern Greene- Western Columbia-Southeast Warren-Southern Washington- Eastern Windham- 445 PM EDT Wed Sep 5 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Mohawk Valley, Greater Capital Region, Saratoga Springs and Glens Falls area, Mid Hudson Valley and southern Taconics of east central New York, and the Connecticut River Valley of southeastern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Isolated to scattered thunderstorms are possible this afternoon and evening over the Mohawk Valley. A couple of these storms could produce gusty winds. There is a chance of thunderstorms for most areas tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk for severe weather Thursday with isolated damaging wind gusts possible mainly south of the Capital District. There is also a chance for thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ001-013-071200- Northern Litchfield-Southern Litchfield- 445 PM EDT Wed Sep 5 2018 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for Litchfield county in Connecticut. .DAY ONE...Tonight. Isolated to scattered thunderstorms are possible this afternoon and evening over the southern Adirondacks and eastern Catskills. A couple of these storms could produce gusty winds. There is a chance of thunderstorms for most areas tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a marginal risk for severe weather on Thursday with isolated damaging wind gusts possible mainly south of the Capital District. There is also a chance for thunderstorms on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 5, 2:53 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Albany NY
253 PM EDT WED SEP 5 2018
NYZ038-051945-
Southern Herkimer-
253 PM EDT WED SEP 5 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...
At 253 PM EDT, a strong thunderstorm was located near Frankfort, or
near Utica, moving east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Frankfort around 305 PM EDT.
Ilion around 310 PM EDT.
Herkimer and Mohawk around 315 PM EDT.
Newport and Middleville around 325 PM EDT.
Little Falls around 335 PM EDT.
Other locations impacted by this storm include Jersalem Hill, West
Frankfort, Spinnerville, Corrado Corners, Cedar Lake, Farrel Corner,
Countryman, North Ilion, Gulph and Burrell Corners.
This Includes Interstate 90 between exits 29A and 30.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4317 7511 4325 7486 4297 7476 4293 7520
4295 7521 4305 7522
TIME...MOT...LOC 1853Z 250DEG 18KT 4304 7516
KSLSpecial weather statement, Sep 5, 3:49 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Albany NY
349 PM EDT WED SEP 5 2018
NYZ038>040-082-052045-
Southern Fulton-Southern Herkimer-Northern Fulton-Montgomery-
349 PM EDT WED SEP 5 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FULTON...SOUTHEASTERN
HERKIMER AND WESTERN MONTGOMERY COUNTIES...
At 348 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mayfield to near Springfield.
Movement was east at 20 mph.
Winds in excess of 30 mph are possible with these storms.
These storms will be near...
Gloversville and Johnstown around 355 PM EDT.
Mayfield and Cranberry Creek around 405 PM EDT.
St. Johnsville around 410 PM EDT.
Broadalbin around 415 PM EDT.
Fort Plain around 420 PM EDT.
Canajoharie and Ames around 425 PM EDT.
Ephratah around 430 PM EDT.
Fonda around 445 PM EDT.
Other locations impacted by these storms include Ingham Mills, Meco,
West Perth, Fultonville, Mindenville, Shedd Corners, Hale Mills,
Ripple Corners, North Broadalbin and McKinley.
This Includes Interstate 90 between exits 28 and 29A.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4319 7478 4318 7413 4305 7411 4282 7459
4283 7465 4290 7488 4284 7489 4287 7500
TIME...MOT...LOC 1948Z 273DEG 17KT 4313 7435 4290 7483
BGMSpecial weather statement, Sep 5, 4:35 PM EDT, 20 minutes before
Special Weather Statement National Weather Service Albany NY 435 PM EDT WED SEP 5 2018 NYZ039-041-050-082-052130- Southern Fulton-Northern Fulton-Southern Saratoga-Northern Saratoga- 435 PM EDT WED SEP 5 2018 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SARATOGA AND SOUTHEASTERN FULTON COUNTIES... At 434 PM EDT, a strong thunderstorm was located over Broadalbin, or 7 miles northeast of Gloversville, moving east at 20 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. This storm will be near... Galway around 500 PM EDT. Rock City Falls around 520 PM EDT. Ballston Spa and North Ballston Spa around 530 PM EDT. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4302 7428 4318 7429 4322 7387 4302 7386 TIME...MOT...LOC 2034Z 266DEG 16KT 4310 7420 JEC
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 2:53 PM EDT | Special Weather Statement | ALY | Oneida | 52 min |
| Sep 5, 3:49 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 56 min |
| Sep 5, 3:54 PM EDT | Heat Advisory | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 2 more | 26 hr |
| Sep 5, 4:35 PM EDT | Special Weather Statement | ALY | Saratoga | 55 min |
| Sep 5, 5:35 PM EDT | Special Weather Statement | ALY | Saratoga | 40 min |
| Sep 5, 5:37 PM EDT | Special Weather Statement | ALY | Schenectady | 38 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.